ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Ergodic control of degenerate diffusions

Basak, GK and Borkar, VS and Ghosh, MK (1997) Ergodic control of degenerate diffusions. In: Stochastic Analysis And Applications, 15 (1). pp. 1-17.

[img] PDF
2.pdf

Download (385Kb)
Official URL: http://www.informaworld.com/smpp/content~db=all?co...

Abstract

We study the ergodic control problem of degenerate diffusions on IR(d). Under a certain Liapunov type stability condition we establish the existence of an optimal control. We then study the correponding HJB equation and establish the existence of a unique viscosity solution in a certain class.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 17 Jul 2009 07:44
Last Modified: 19 Sep 2010 05:26
URI: http://eprints.iisc.ernet.in/id/eprint/18949

Actions (login required)

View Item View Item